# SDR 20000721SH019

- Difficulty date: July 11, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N161FL
- Make and model: Cvac 440
- Aircraft serial: 430
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 820014196
- Condition: Open
- Location: Annunciator Pnl
- Part time: 15,000 hours
- Component: Annunciator Pane, Cvac
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW EN ROUTE FROM MMCS TO ELP.  CREW LOWERED LANDING GEAR AND DID NOT RECEIVE A DOWN/LOCKED LIGHT FOR LT MAIN GEAR (INTRANSIT).  LIGHT WAS NOT ILLUMINATED NOR DID THEY RECEIVE GEAR HORN.  OPTED TO MAKE FLYBY.  TOWER WOULD NOT CONFIRM GEAR DOWN.  CREW PERFORMED HIGH ''''G'''' MANEUVER, DID NOT RECEIVE GEAR DOWN LOCKED INDICATION.  CREW MADE FLYBY AND TOWER THEN INDICATED GEAR APPEARED TO BE DOWN AND LOCKED.  CREW LANDED PLANE WITHOUT INCIDENT.  INSP OF ACFT REVEALED LIGHT ASSY WAS DEFECTIVE.  REPLACED LIGHT.  ACFT RETURNED TO SERVICE.  (X)
